# SDR DALA2022053103736

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,707 hours, 21,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 DURING MEASURE ENGAGEMENT BTW THE GIRT BAR SLIDER WITH FWD FLOOR FITTING, FOUND THERE IS NO MINIMUN ENGAGEMENT WITH TOOL GO / NO GO AT 1R DOOR , IN REFERENCE TO AMDS. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00050: GIRT BAR AT R1 DOOR WAS REPLACED AND ADJUSTED PER B757-300 AMM 25-66-10, FINAL MEASURE ENGAGEMENT BTW THE GIRT BAR SLIDER WITH FWD AND AFT FLOOR FITTING WAS PERFORMED WITH TOOL GO / NO GO , IN REFERENCE TO AMDS AND WITHIN LIMITS. (2250600)
